# SDR W9FA20191205001

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5605333
- Aircraft time: 5,322 hours, 4,300 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON NINE WING FUEL ACCESS PANEL DOUBLERS. THE CORRODED LOCATIONS WERE BLENDED OUT AND THE REMAINING THICKNESSES  WERE MEASURED  USING ULTRASOUND.     BLEND  MINIMUM   REMAINING THICKNESSES. FIGURE 1 IS A SKETCH OF THE DAMAGE LOCATIONS. FIGURES 2 THROUGH 10 CONTAIN PHOTOGRAPHS OF THE DAMAGE WITH NDT GRIDS OF POST-BLEND REMAINING THICKNESS MEASUREMENTS.  THE DAMAGE TO THE WING FUEL ACCESS PANEL DOUBLERS IS TO BE REPAIRED BY TRIMMING (511BB), BLENDING TO REMOVE CORROSION, AND RESTORING PROTECTIVE SURFACE FINISHES. REPAIR DOUBLERS WILL BE INSTALLED, WHERE  NECESSARY.
